# SDR DALA1309263748

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111625
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 FRAME CRACKED AT PSU RAIL ATTACH POINT AT STRINGER 8L.  REPAIRED IAW ERA 511674-14AD.
